American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 92 found      Go to page: 1 2 3 4

[1] Michael Wiemeler. Torus manifolds with non-abelian symmetries. Trans. Amer. Math. Soc. 364 (2012) 1427-1487. MR 2869182.
Abstract, references, and article information   
View Article: PDF

[2] Marco Mucha. Polar actions on certain principal bundles over symmetric spaces of compact type. Proc. Amer. Math. Soc. 139 (2011) 2249-2255. MR 2775402.
Abstract, references, and article information   
View Article: PDF

[3] Peter Symonds. On the Castelnuovo-Mumford regularity of the cohomology ring of a group. J. Amer. Math. Soc. 23 (2010) 1159-1173. MR 2669710.
Abstract, references, and article information   
View Article: PDF

[4] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF

[5] Jinpeng An and Zhengdong Wang. Nonabelian cohomology with coefficients in Lie groups. Trans. Amer. Math. Soc. 360 (2008) 3019-3040. MR 2379785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leonardo Biliotti. Coisotropic and polar actions on compact irreducible Hermitian symmetric spaces. Trans. Amer. Math. Soc. 358 (2006) 3003-3022. MR 2216256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pisheng Ding. Topological obstructions to certain Lie group actions on manifolds. Trans. Amer. Math. Soc. 358 (2006) 3937-3967. MR 2219004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ikumitsu Nagasaki. Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse. Trans. Amer. Math. Soc. 358 (2006) 743-757. MR 2177039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leonardo Biliotti and Anna Gori. Coisotropic and polar actions on complex Grassmannians. Trans. Amer. Math. Soc. 357 (2005) 1731-1751. MR 2115074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Claudio Gorodski, Carlos Olmos and Ruy Tojeiro. Copolarity of isometric actions. Trans. Amer. Math. Soc. 356 (2004) 1585-1608. MR 2034320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Moment Maps, Cobordisms, and Hamiltonian Group Actions. Math. Surveys Monogr. 98 (2002) MR MR1929136.
Book volume table of contents   

[14] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Assignments and abstract moment maps. Math. Surveys Monogr. 98 (2002) 257-278.
Book volume table of contents   
View Article: PDF

[15] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Proper actions of lie groups. Math. Surveys Monogr. 98 (2002) 173-196.
Book volume table of contents   
View Article: PDF

[16] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Stable complex and $\mathrm{Spin}^c$-structures. Math. Surveys Monogr. 98 (2002) 229-256.
Book volume table of contents   
View Article: PDF

[17] Victor Guillemin, Viktor Ginzburg and Yael Karshon. The quantum version of the linearization theorem. Math. Surveys Monogr. 98 (2002) 119-137.
Book volume table of contents   
View Article: PDF

[18] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Equivariant cohomology. Math. Surveys Monogr. 98 (2002) 197-227.
Book volume table of contents   
View Article: PDF

[19] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Abstract moment maps. Math. Surveys Monogr. 98 (2002) 31-43.
Book volume table of contents   
View Article: PDF

[20] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Introduction. Math. Surveys Monogr. 98 (2002) 1-11.
Book volume table of contents   
View Article: PDF

[21] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Cobordism invariance of the index of a transversally elliptic operator, by Maxim Braverman. Math. Surveys Monogr. 98 (2002) 327-338.
Book volume table of contents   
View Article: PDF

[22] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Hamiltonian cobordism. Math. Surveys Monogr. 98 (2002) 15-30.
Book volume table of contents   
View Article: PDF

[23] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Non-degenerate abstract moment maps. Math. Surveys Monogr. 98 (2002) 289-300.
Book volume table of contents   
View Article: PDF

[24] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Assignment cohomology. Math. Surveys Monogr. 98 (2002) 279-288.
Book volume table of contents   
View Article: PDF

[25] Victor Guillemin, Viktor Ginzburg and Yael Karshon. The Kawasaki Riemann--Roch formula. Math. Surveys Monogr. 98 (2002) 315-325.
Book volume table of contents   
View Article: PDF

[26] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Reduction and applications. Math. Surveys Monogr. 98 (2002) 63-86.
Book volume table of contents   
View Article: PDF

[27] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Signs and normalization conventions. Math. Surveys Monogr. 98 (2002) 167-172.
Book volume table of contents   
View Article: PDF

[28] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Characteristic numbers, non-degenerate cobordisms, and non-virtual quantization. Math. Surveys Monogr. 98 (2002) 301-313.
Book volume table of contents   
View Article: PDF

[29] Victor Guillemin, Viktor Ginzburg and Yael Karshon. The linearization theorem. Math. Surveys Monogr. 98 (2002) 45-61.
Book volume table of contents   
View Article: PDF

[30] Victor Guillemin, Viktor Ginzburg and Yael Karshon. Geometric quantization. Math. Surveys Monogr. 98 (2002) 89-118.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 92 found      Go to page: 1 2 3 4